# SDR DALA201805183444

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 55,368 hours, 18,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Row 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 38 WAS MISSING. REPLACED THE SIGN.
